| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device power button intermittently "sticks".In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the front case, keypads and printer.After other unrelated repairs were completed, proper device operation was observed through functional and performance.The device was returned to the customer for use.Stryker determined that the cause of the reported issue was due to damage to the device, however further cause could not be determined.
Event or Problem Description